Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from gastro problems. Took tres orix forte syrup. Which type of deficiency do I have?

hi, this is safia ,I have been suffering gastro problems in more than 10 years as heartburn , acidity habitual vomiting, nausea , gurd, pains in the body that move here n there, depression , growth retardation, low epitite headache etc. i wanna ask when i use tres orix forte syrup regularly these problems decrese but as soon as discontinue the administration of this syrup my following problems increase accutely . why this syrup suits me well? and which type of defficiency exactly i have which relive following problems?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that no need to take any syrup for longer than enough period, the over all symptoms that is being stated here could be related with the functional condition and for that you need to low your stress level in my opinion you better try some tranquilizer and the best option is "Chlordiazepoxide" three times in day, take care and have a nice day.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor